# SDR AALA202102019013

- Difficulty date: January 14, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,892 hours, 7,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367648300000
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA ON FLOOR PANEL 222CF L=27 IN W=25 IN.  R & R FLOOR PANEL 222CF PER SRM 53-12-00-300-006.
